Duke Mathematical Journal

Le lemme fondamental de Jacquet et Ye en caractéristique positive

Ngô Báo Châu

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J. Volume 96, Number 3 (1999), 473-520.

Dates
First available in Project Euclid: 19 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077229323

Digital Object Identifier
doi:10.1215/S0012-7094-99-09615-1

Mathematical Reviews number (MathSciNet)
MR1671212

Subjects
Primary: 11F70: Representation-theoretic methods; automorphic representations over local and global fields
Secondary: 14F20: Étale and other Grothendieck topologies and (co)homologies

Citation

Ngô Báo Châu. Le lemme fondamental de Jacquet et Ye en caractéristique positive. Duke Math. J. 96 (1999), no. 3, 473--520. doi:10.1215/S0012-7094-99-09615-1. https://projecteuclid.org/euclid.dmj/1077229323


Export citation

References

  • [1] A. A. Beĭ linson, J. Bernstein, and P. Deligne, Faisceaux pervers, Analysis and topology on singular spaces, I (Luminy, 1981), Astérisque, vol. 100, Soc. Math. France, Paris, 1982, pp. 5–171.
  • [2] P. Deligne, “Applications de la formule des traces aux sommes trigonométrique”, Cohomologie Étale, Seminaire de Géométrie Algèbrique du Bois-Marie (SGA 4 1/2), Lecture Notes in Math., vol. 569, Springer-Verlag, Berlin, 1977, pp. 168–232.
  • [3] Solomon Friedberg, Poincaré series for $\rm GL(n)$: Fourier expansion, Kloosterman sums, and algebreo-geometric estimates, Math. Z. 196 (1987), no. 2, 165–188.
  • [4] Alexander Grothendieck, Formule de Lefschetz et rationalité des fonctions $L$, Séminaire Bourbaki, Vol. 9, Soc. Math. France, Paris, 1995, Exp. No. 279, 41–55.
  • [5] Hervé Jacquet and Yangbo Ye, Une remarque sur le changement de base quadratique, C. R. Acad. Sci. Paris Sér. I Math. 311 (1990), no. 11, 671–676.
  • [6] Hervé Jacquet and Yangbo Ye, Relative Kloosterman integrals for $\rm GL(3)$, Bull. Soc. Math. France 120 (1992), no. 3, 263–295.
  • [7] Jean-Pierre Jouanolou, Théorèmes de Bertini et applications, Progress in Mathematics, vol. 42, Birkhäuser Boston Inc., Boston, MA, 1983.
  • [8] Nicholas M. Katz, Sommes exponentielles, Astérisque, vol. 79, Société Mathématique de France, Paris, 1980.
  • [9] G. Laumon, Transformation de Fourier, constantes d'équations fonctionnelles et conjecture de Weil, Inst. Hautes Études Sci. Publ. Math. (1987), no. 65, 131–210.
  • [10] Glenn Stevens, Poincaré series on $\rm GL(r)$ and Kloostermann sums, Math. Ann. 277 (1987), no. 1, 25–51.